# SDR AALA20151001007

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 59,445 hours, 7,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN G3 GALLEY, TWO EACH FLOOR PROXIMITY LIGHTS FOUND INOPERATIVE.  TWO EACH FLOOR PROXIMITY LIGHTS WIRING CONTACTS RECONNECTED & CHECKED NORMAL IAW AMM 33-51-05.
